Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2007 year

"Spaces of polytopes and cobordism of quasitoric manifolds". Moscow Math. Journal 7 (2007), no.2, 219-242.

Go to publication

Authors: Buchstaber V., Panov T., Ray N.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site